RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Karapetyants Alexey Nikolaevich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 7
Cited articles: 4
Citations in Math-Net.Ru: 7
Presentations: 2

Number of views:
This page:817
Abstract pages:908
Full texts:288
References:109
Karapetyants Alexey Nikolaevich
Associate professor
Doctor of physico-mathematical sciences (2007)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 29.10.1971
E-mail:
Website: http://karapetyants.sfedu.ru
Keywords: Harmonic analysis, complex variable methods, theory of operators, functional spaces, inc. space of smooth functions, fractional integro-differentiation, singular, pseudodifferential operators, Fourier analysis.
UDC: 517.993, 517.983, 517.98
MSC: 47B35

Subject:

Harmonic analysis

   
Main publications:
  1. A.N. Karapetyants, S.G. Samko, “Spaces $BMO^{p(z)}(D)$ with variable exponent”, Georgian Math. J., 17:3 (2010), 529–542
  2. A.N. Karapetyants, E. Ramirez de Arellano, “A boundedness result for twisted convolution”, Mathematische Nachrighten, 250:3 (2003), 58–70
  3. A.N. Karapetyants, V.S. Rabinovich, N.L. Vasilevski, “On algebras of two dimensional singular integral operators with homogeneous discontinuities in symbols”, Integral Eq. and Oper. Theory, 40:3 (2001), 278–308
  4. S.M. Grudsky, A.N. Karapetyants, N.L. Vasilevski, “Dynamics of properties of Toeplitz operators with radial symbols”, Integr. Equations Oper. Theory, 50 (2004), 217–253
  5. S.M. Grudsky, A.N. Karapetyants, N.L. Vasilevski, “Dynamics of properties of Toeplitz operators on the upper half plane: Hyperbolic case”, Bol. Soc. Mat. Mexicana, 10:3 (2004), 119–138

http://www.mathnet.ru/eng/person34007
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:karapetyants.alexey-n
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=615088

Publications in Math-Net.Ru
1. Mixed Norm Bergman–Morrey-type Spaces on the Unit Disc
A. N. Karapetyants, S. G. Samko
Mat. Zametki, 100:1 (2016),  47–58
2. Estimates for twisted convolution operators with singularities of kernels on a sphere and at the origin
A. N. Karapetyants, V. A. Nogin
Differ. Uravn., 42:5 (2006),  674–683
3. The space $\mathrm{BMO}_\lambda^p(\mathbb D)$, compact Toeplitz operators with $\mathrm{BMO}_\lambda^1(\mathbb D)$ symbols on weighted Bergman spaces, and the Berezin transform
A. N. Karapetyants
Izv. Vyssh. Uchebn. Zaved. Mat., 2006, no. 8,  76–79
4. $L_p\to L_q$-estimates for a twisted convolution operator with a kernel that has singularities on a sphere and at the origin
A. N. Karapetyants, V. A. Nogin
Izv. Vyssh. Uchebn. Zaved. Mat., 2006, no. 2,  72–75
5. Dynamics of properties of Toeplitz operators on weighted Bergman spaces
N. L. Vasilevskii, S. M. Grudskii, A. N. Karapetyants
Sib. Èlektron. Mat. Izv., 3 (2006),  362–383
6. The Berezin transform and radial operators in weighted Bergman spaces in the unit disk
A. N. Karapetyants, A. V. Golikov
Vladikavkaz. Mat. Zh., 7:2 (2005),  55–63
7. Characterization of functions in anisotropic spaces of complex order
A. N. Karapetyants, V. A. Nogin
Izv. Vyssh. Uchebn. Zaved. Mat., 1998, no. 5,  24–30

8. Stefan Grigog'evich Samko (on his seventieth birthday)
O. G. Avsyankin, B. G. Vakulov, I. M. Erusalimskyi, A. N. Karapetyants, M. I. Karyakin, A. G. Kusraev
Vladikavkaz. Mat. Zh., 13:2 (2011),  67–68

Presentations in Math-Net.Ru
1. Some new classes of Bergman type spaces
Complex analysis and mathematical physics
May 16, 2017 16:00
2. О некоторых новых классах пространств типа Бергмана
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
December 8, 2016 11:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017